# SDR AALA980048

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858202
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1066 - AFTER TAKEOFF MSP WHEN GEAR UP SELECTED, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  AIRCRAFT CONTINUED TO ORD WITH THE LANDING GEAR DOWN AND LOCKED AND LANDED ORD WITHOUT INCIDENT.  AIRCRAFT WAS JACKED, LANDING GEAR CYCLED SEVERAL TIMES, AND THE LANDING GEAR HANDLE OPERATED NORMALLY.  MAINTENANCE UNABLE TO DUPLICATE.  AS A PRECAUTION, MAINTENANCE REPLACED PSEU AND THE SYSTEM TESTED NO FAULTS. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
